# SDR USAA060149

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 47,133 hours, 47,133 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26321511
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: LWR L/B CORNER AT L/E OF LT MID FLAP.  REMOVED OLD REPAIR, INSTALLED NEW IAW SRM 57-53-01   DEFECT SIZE: 4 INCHES.
